Vol. 1 No. 7 (2013): Journal of Kufa for Mathematics and Computer

Published: 2013-05-30
  • On Fuzzy Co-Pre-Hilbert Spaces

    Noori F. Al-Mayahi, Intisar H. Radhi
    1-6
    Abstract View: 54 , PDF Download: 38
    DOI: https://doi.org/10.31642/JoKMC/2018/010701
  • Fuzzy Regular Proper Mapping

    Habeeb Kareem Abdullah, Worood Mohammed Hussein
    14-27
    Abstract View: 47 , PDF Download: 30
    DOI: https://doi.org/10.31642/JoKMC/2018/010702
  • Fuzzy - α– space

    Alyaa Yousif Khudayir
    28-32
    Abstract View: 45 , PDF Download: 26
    DOI: https://doi.org/10.31642/JoKMC/2018/010703
  • Some Results on Smarandache Semigroups

    Sajda Kadhum Mohammed
    33-36
    Abstract View: 46 , PDF Download: 35
    DOI: https://doi.org/10.31642/JoKMC/2018/010704
  • On A Class Of P - Valent Functions Defined By Integral Operator

    Rafid Habib Buti, Mustafa Abbas Fadhel
    37-42
    Abstract View: 54 , PDF Download: 39
    DOI: https://doi.org/10.31642/JoKMC/2018/010705
  • Construction Of Complete ( K,N )-Arcs In PG ( 2,8) FOR M < N

    Amal Shihaab Al-Mukhtar, Sawsan Jawad Kadhum
    43-46
    Abstract View: 42 , PDF Download: 29
    DOI: https://doi.org/10.31642/JoKMC/2018/010706
  • Solving Parabolic Partial Delay Differential Equations Using The Explicit Method And Higher Order Differences

    Amal Khalaf Haydar
    47-53
    Abstract View: 44 , PDF Download: 29
    DOI: https://doi.org/10.31642/JoKMC/2018/010707
  • A new procedure of initial boundary value problems using homotopy perturbation method

    Abeer Majeed Jassim, Elaf Jaafar Ali, Afrah Abd-Imam Ahmed
    54-62
    Abstract View: 57 , PDF Download: 37
    DOI: https://doi.org/10.31642/JoKMC/2018/010708
  • Solution of Fractional Delay Linear Integro-differential Equations Using Variational Approach and Approximate method

    Fadhel Subhi Fadhel, Saad Naji Al-Azawi, Thekra Abdul Latiff Ibrahem
    63-70
    Abstract View: 61 , PDF Download: 31
    DOI: https://doi.org/10.31642/JoKMC/2018/010709

بحوث محكمة - اللغة العربية